# SDR IPXA10663562

- Difficulty date: November 6, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Engine: Ge CF680
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585639
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF D 434408, POSITION 2L HAS 1 X 1 HOLE IN FLOOR PANEL.  REMOVED FLOOR PANEL AND MFG NEW PANEL IAW EO B767-5320-9693G AND INSTALLED IAW AMM 51-01-01.
